# SDR SIMA201035001

- Difficulty date: December 14, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 30,020 hours, 25,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENACE BASE VISIT FOUND THE RIGHT EXTERIOR OVERWING EMERGENCY LAMP TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BULB IN THE RIGHT EXTERIOR EMERGENCY LAMP IAW EMB 145 AMM 33-50-10-000-A AND 33-50-10-400-801-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
